# SDR 9JLA2022080339000

- Difficulty date: July 17, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N910TX
- Make and model: Amd FALCON900B
- Aircraft serial: 172
- Aircraft time: 6,638 hours, 2,610 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: BYLB510351
- Part serial: 190
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE WING ANTI-ICE VALVE WOULD NOT CLOSE IN FLIGHT. THE BASE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THE WING ANTI-ICE VALVE HAD FAILED. THE DEFECTIVE VALVE WAS REMOVED AND AN OVERHAULED VALVE INSTALLED. OPS CHECKS AND LEAK CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
